# SDR 05FDEA03229

- Difficulty date: October 5, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB TIP INTERNAL SIDE FOUND CRACK 1 INCH LONG ON RIB FROM THE EDGE.  STOPPED DRILL CRACK  AND INSTALLED REPAIR ANGLE IAW SRM 55-00-01 FIG 2 VOL I.
